Viewing 1 post (of 1 total)
  • Author
    Posts
  • #39351
    Anonymous
    Inactive

    Hi there

    I have tried over the last several weeks to “just stop” doing oxycontin/morphine. In desperation I went to a hospital today as was informed that there is a drug that helps with my twittering legs. The Dr assured me that I could be at my regular work and everything simply by taking Clonidine as it would almost diminish all withdrawl effects. Needless to say I got the prescription and took one at 5PM, at 6PM I was in unbearable shakes and feeling convulsion coming on. I don’t know if the Clon. would have helped but just wasn’t in my system long enough. I went out and self medicated instead.
    It keeps coming to mind that I could pare down the amount I do daily then read Snowman posts saying he is doing that very thing. AM just wondering if that works.
    I have a super busy week coming up and much travel over the next few months and have to get this monkey off my back. I am blessed in so many ways and wish so much I had never taken this,. Someone said well, just stop taking it and I have tried that and got painfully, frighteningly ill.
    I would appreciate any feedback in regards to this. Am ready and willing to do what it takes and enough determination to taper if that works. I am so busy taking a week plus of for cold turkey is not the best idea or do methadone. I just don’t know what to do.
    Thanks
    J

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.